Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dark brown spotting, missed periods, stomach bloating, back pain, cramps. Pregnancy test done. Reason?

Hi my name is Trini i have not gotten my period in 2 to 3 months. I usualy always on timen the month after my last period i spotted a dark brown blood for a few days. Since than i havent recieved my peirod. Do you have any answers to what it could be. I have taken 2 pregnancy tezt and they come out negative Ive got bloating in my stomach and back pains along with cramps . And its starting to scare my. The only thing thy seems to keep growing is my stomach
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, I had gone through your question and understand your concerns.If I were your treating doctor I would first test blood for thyroid function,prolactin level,sugar and androgen level.PCOS may be a cause,so you should done ultrasonography of lower abdomen and pelvis to exclude that.In case you have any questions in future you can contact me directly on Thank you.
Answered: Sun, 28 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor